# SDR HNAA2025080500529

- Difficulty date: June 10, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F051705 RH CROSS MEMBER AT FR 23 IS CORRODED.  REMOVED AND REPLACED RH CROSS MEMBER AT FR 23 IAW EMB145 SRM 51-40-02.
